Skip to main content
Kent Academic Repository

Browse by Publisher

Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 1.


Launois, Stephane (2004) Les ideaux premiers invariants de Oq(Mm,p(C)). Journal of Algebra, 272 (1). pp. 191-246. ISSN 0021-8693. (doi:10.1016/j.jalgebra.2003.05.005) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:7403)
This list was generated on Mon Jul 15 01:01:46 2024 BST.